# SDR CALA2025082908286

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737924ER
- Aircraft serial: 42182
- Aircraft time: 33,629 hours, 12,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR DOOR 2L NOT ENOUGH TENSION, FAS REPORT THAT DOOR HOOKS THAT HOLD SLIDE BAR ARE NOT HOLDING SLIDE TIGHT.  ADJUSTED DOOR HOOK MOUNTS AND INSPECTED SLIDE IAW AMM 25-66-01-200-802. NO DEFECTS NOTED.
